Jump to content

Search the Community

Showing results for tags 'advice'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 11 results

  1. Hi Im new here, I took Wellbutrin for 6 months and I have severe symptoms that got worse over time which can't be explained by any doctor. Extreme fatigue, high bp, extreme dizziness and a feeling of being drunk, muscle twitches, nervousness, anxiety, insomnia, appetite loss, derealization and more. Got to the ER twice, did all the bloodwork, got checked by internists, did an EEG and even a MRT. They said I have GAD and its kinda true?but only since like 3-4 months around that time when I stopped. I took 300 then 150 (which didn't affect me that bad) for a couple of weeks a
  2. Good afternoon everyone! Well let me just start off with a little bit of my history and why I was initially prescribed these medications. Well im 35 now in my younger days around 15-21 I started experimenting heavy with marijuana and a few other light substances but not at all often, well me being a shy kid I don't know why but my heavy marijuana abuse really changed my personality I pretty much craved it like a person would crave a hard narcotic, in this process I became introverted awkward very unkept very hyper aroused. and I did tons of very very weird thing
  3. I was referred here by my therapist after voicing concerns when my general physician put my on venflaxine, the generic for effexor, about a month ago because of my anxiety. Due to my history with SSRIs (below), she wanted to put me on something different, and put me on this SNRI, and the effect was almost immediate. I am on cloud nine every day, have become more extroverted, more confident, happy about everything, full of love and excitement for the world. Honestly its was wonderful, it was like a weight was lifted from me, and suddenly I was free of the anxiety and depression that had been we
  4. i am currently two weeks into withdrawing from Venlafaxine 225 mg ER and i am in excruciating pain. i am on prozac for the aid but it barely helps. I feel trapped by this, I can't work and my psych refuses to write a note excusing me due to this so i have lost my job. I am constantly out of it now and forget where i am frequently. I have horrible light sensitivity and can't stop sweating. I was a drug addict for several years and have gone through severe withdrawals from narcotics in rehab and this is very similar if not worse. My brain doesn't feel like mmine and I don't feel supported by the
  5. Here I am, lost and Confused as usual... I was mean to the one I love and scared him away to sleep on the couch... how many more times will he be able to take my emotions? Luckily, we don't have a kid - but we do have a kitty. I am in love with my little family and the world is so harsh... I am not from here. I am from another province full of energy pillpoppers and alcoholism and cold-hearted humans. This province was opportunity to escape, and I needed it. Sometimes I get scared that I cannot escape my problems again and I want the pain to go away. I want to start over... all the
  6. Here I am, lost and Confused as usual... I was mean to the one I love and scared him away to sleep on the couch... how many more times will he be able to take my emotions? Luckily, we don't have a kid - but we do have a kitty. I am in love with my little family and the world is so harsh... I am not from here. I am from another province full of energy pillpoppers and alcoholism and cold-hearted humans. This province was opportunity to escape, and I needed it. Sometimes I get scared that I cannot escape my problems again and I want the pain to go away. I want to start over... all the
  7. What do you do when the people closest to you don't understand what you are going through? Or how the things they ask of you affect you? My wife fluctuates between being totally loving and supportive, to just not understanding what I am dealing with at all. For instance, she just texted me now (I'm at work, which is a whole level of suffering during withdrawal all its own, as most of you know). She wants me to stop on my way home at her sister's house to pick up some leftovers. But my commute - which is long and can have heavy traffic if I don;t time it perfectly - is one of my key
  8. I've never posted here before, but I'm pretty sure I've read through threads in the past. I was told by someone this may be a good place to get answers that I'm looking for. So I started taking 50 mg of Zoloft about 5 weeks ago for OCD. I had it a lot worse when I was younger and then around my senior year of high school it came back (the same thing happened to my father and it went away around after he graduated college). I'm now 21 and figured it was time to give SSRIs another shot even though I had bad experiences in the past. I wanted to be optimistic. Long story short after my 5th dos
  9. Hello All, This is my first post here. Firstly, thank you so much for the existence of this forum and support available which is severely lacking in mainstream health care services. I am currently trying to taper from Escitalopram / Lexapro as I feel that SSRI medications do not help me and cause additional problems to my existing anxiety, panic attacks and agoraphobia. In October 2014, I reduced my medication from 10mg to 5mg of Escitalopram / Lexapro as a result of not being able to get to my GP as a result of the severity of my agoraphobia and not being able to get a GP to do a
  10. Hi, I'm a 22yo autistic woman with PTSD and possible bipolar disorder. I was put on Lamotrigine 100mg in 2014 in response to a "hypomanic" episode (unclear whether this was correctly diagnosed) whilst taking Venlafaxine and Mirtazapine (for severe depression). The psychiatrist I saw recently was concerned that Lamotrigine was causing cognitive side effects such as inability to remember words and told me to withdraw it by 50mg per week (i.e. take 50mg for a week, and then reduce to nothing). I reduced to 50mg on one Monday, had symptoms such as nausea, instability, dizziness, vomiting and mood
  11. Hi everybody! First post here. I have been on Pristiq for about 4 years. At first it was 50mg per day then a little less than 2 years ago I was increased to 100mg a day. (in there somewhere I was on klonopin for less than a year at the same time. quit that mess cold turkey with some pretty brutal withdrawals) 3-4 months ago I tapered myself down to 50mg a day. Last week my doctor advised me that I could start to ween off completely by taking half a pill every other day. This morning should have been my half a pill day but I didn't feel horrible and I am very excited to be off this medic
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy